Hi all, I usually have regular periods and am on a contraceptive pill. I've been on it for at least 3 years and the primary reason was because I had god awful cramps during my period and the pill really helped.
So i finished my period about 17 days ago (a Thursday) and my period was as it normally was. Because my contraceptive active pill starts on Saturday following that Thursday I obviously waited til then to start my next cycle of pills and I made sure I did not miss it nor was I active in between that. I took my active pills for a week from that Saturday, and Sunday I was sexually active with my bf. on the following Tuesday I noticed some brown tinged discharge on my underwear and sown times when I wipe.
It is very light and I only really wear panty liners to not dirty my clothes. I was only really expecting it to stop after a couple days, but it has been goin on for more than 5 days.
If I've been taking my active pill regularly, not missing any and waiting a week after my last period to be sexually active - I'm pretty sure I'm not pregnant.
So is there anyone that could tell me what it could possibly be?
A brown discharge could be implantation bleeding. I understand that you are on the pill, but if not taken at the same time every day and on a regular basis, you are not completely covered. I would suggest taking a pregnancy test a couple of days before your cycle is due. This would tell you for sure.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.